# SDR UALA2010092903607

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 60
- Condition: Faulty
- Location: Pos 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HPC FAILED PNEUMATIC HEALTH CHECK. REMOVED AND REPLACED NR 2 ENG HPC, OPS CHECK GOOD IAW.
